Exponential sums with coefficients of certain Dirichlet series

Baier, Stephan (2013) Exponential sums with coefficients of certain Dirichlet series. Monatshefte für Mathematik, 169 (2). pp. 127-143. ISSN 0026-9255

Full text not available from this repository.

Abstract

Under the generalized Lindelöf Hypothesis in the t- and q-aspects, we bound exponential sums with coefficients of Dirichlet series belonging to a certain class. We use these estimates to establish a conditional result on squares of Hecke eigenvalues at Piatetski–Shapiro primes.

Item Type: Article
Additional Information: Available under Open Access
Uncontrolled Keywords: exponential sums,dirichlet series,hecke eigenvalues,piatetski–shapiro primes
Faculty \ School: Faculty of Science > School of Mathematics
University of East Anglia > Faculty of Science > Research Groups > Number Theory
Depositing User: Pure Connector
Date Deposited: 07 Sep 2013 06:13
Last Modified: 25 Jul 2018 08:34
URI: https://ueaeprints.uea.ac.uk/id/eprint/43216
DOI: 10.1007/s00605-011-0372-7

Actions (login required)

View Item